# SDR AWXA200301390

- Difficulty date: October 30, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6916970501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK A 2.875 INCH CRACK WAS FOUND IN STRINGER 15 LT TO FRAME 344 ATTACH ANGLE.  MAINTENANCE REMOVED THE CRACKED ATTACH ANGLE BS 344, STR 15 LT; FABRICATED A NEW REPLACEMENT ATTACH ANGLE DWG 69-16970; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02 FIG 11 PG 1.
